Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Is there any relaxation technique for blood pressure?

iam 61 year old person ,, having a history of bloodpressure and I m taking stemlobeta once in a day . but recently i am hearing my own heartbeats in my ear first started wuth one ear and now both. it is very disturbing and any kind of relaxation meditation or exercise is not helping as the noise to disturbing. i got my ears checked but it is fine. i am having low bp syndrome last few days 110/70 in the eve but mornings are fine.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

STAMLO-BETA is a combination of amlodipine and atenolol.
Try stopping the amlodipine - it causes vasodilatation...
Take only the atenolol - splitting the dose to twice daily may stabilise the pressure fluctuation
If BP is not controlled, add Angiotensin Receptor Blocker.
Discuss with your doctor / get appropriate prescription...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor